# SDR AALA961486

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN LAP 19R WORN BY WING LE FAIRING BEYOND LIMITS.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 14.  (M)
